On a Tauberian theorem for the weighted mean method of summability

Sezer S. A. , Çanak İ.

KUWAIT JOURNAL OF SCIENCE, vol.42, pp.1-9, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42
  • Publication Date: 2015
  • Title of Journal : KUWAIT JOURNAL OF SCIENCE
  • Page Numbers: pp.1-9


We investigate conditions needed for a weighted mean summable series to be convergent by using Kloosterman's method. The results of this paper generalize the well known results of Landau and Hardy.